# SDR AALA20160424002

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 19,154 hours, 7,518 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53043
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 120.30 IS CRACKED APPROX 29 INCHES AFT OF THE FRONT SPAR.  REPAIRED RIB IAW EA 259886.
